# SDR C2XA03TY096

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 11,469 hours, 9,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606011
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS- DURING A SCHEDULED 3C INSPECTION THE FOLLOWING SEAT TRACKS WERE FOUND CORRODED (RW1 THRU RW3 AND LW1 THRU LW2).  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS IAW EC 5340-01048 AND EMB 145 AMM53-01-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
